It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Last week my cardiologist asked me to try Lipitor again. (In the past, I have had problems with every statin and can not take them). Days after starting Lipitor 10 mg I began to notice an itch in my hands and ankles. I thought it might be dry skin and treated it with body lotion. Then I began to get hives, one or two, scattered throughout my body. I have also noticed that my vision is a little blurry in while on the computer. Today the itch is much worse and the lymph glands in my neck are swollen. I am going to take a Benydrl and hope that helps. I think I can safely conclude that I am allergy to Lipitor.
There is nothing else new in my life. Comments appreciated.





All times are GMT -7. The time now is 04:55 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!